| Catalog Number |
366430 |
| Medical Device Problem Code |
Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® serum blood collection tubes, an unspecified number of samples exhibited poor separation, where the serum did not separate from the red blood cells.There was no health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples or photos for investigation.The device history records could not be reviewed as the lot number is unknown.Complaints for sample quality are under statistical control for the month of may 2025.At this time, further testing is not indicated.This complaint has not been confirmed for the indicated failure mode: poor serum.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
Event or Problem Description